Published

2023-01-01

The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications

La familia de distribuciones Gamma Odd Weibull Generalized-G: propiedades y aplicaciones

DOI:

https://doi.org/10.15446/rce.v45n2.100483

Keywords:

Maximum likelihood estimation, Generalized-G distribution, Generalized transformation, Generalized distribution (en)
Distribución G generalizada, Transformación generalizada, Distribución generalizada, Estimación de máxima verosimilitud (es)

Downloads

Authors

  • Broderick Oluyede Botswana International University of Science & Technology
  • Gayan Warahena Liyanage University of Dayton

 A new generalized family of models called the Gamma Odd Weibull Generalized-G (GOWG-G) family of distributions is proposed and studied. Properties of the new family of distributions including moments, conditional moments, distribution of the order statistics and Rényi entropy are derived. Maximum likelihood estimation technique is used to estimate the model parameters. Four special cases of the GOWG-G family of distributions are considered. A simulation study was carried out to examine the accuracy of the Maximum Likelihood Estimates (MLE) of the parameters.

Una nueva familia generalizada de modelos llamada Gamma Odd Weibull Se propone y estudia la familia de distribuciones  eneralized-G (GOWGG). Propiedades de la nueva familia de distribuciones  incluyendo momentos, condicional Se derivan momentos, estadísticas de distribución del orden y entropía de Rényi. La técnica de estimación de máxima verosimilitud se utiliza para estimar los parámetros del modelo. Cuatro casos especiales de la familia de distribuciones GOWG-G son considerado. Un estudio de simulación para examinar el sesgo y el error cuadrático medio de los estimadores de máxima verosimilitud y aplicaciones a conjuntos de datos reales para ilustra la utilidad de la distribución generalizada. 

References

Afify, A. Z., Alizadeh, M., Zayed, M., Ramires, T. G. & Louzada, F. (2018), 'The odd log-logistic exponentiated Weibull distribution: regression modeling, properties, and applications', Iranian Journal of Science and Technology, Transactions A: Science 42(4), 2273-2288. DOI: https://doi.org/10.1007/s40995-018-0524-x

Afify, A. Z., Alizadeh, M., Zayed, M., Ramires, T. G. & Louzada, F. (2020), 'The odd exponentiated half-logistic exponential distribution: estimation methods and application to engineering data', Mathematics 8(10), 1684. DOI: https://doi.org/10.3390/math8101684

Afify, A. Z., Nassar, M., Cordeiro, G. M. & Kumar, D. (2020), 'The weibull marshall-olkin lindley distribution: Properties and estimation', Journal of Taibah University for Science 14(1), 192-204. DOI: https://doi.org/10.1080/16583655.2020.1715017

Al-Moeh, H., Afify, A. Z. & Ibrahim, N. A. (2020), 'A new extended twoparameter distribution: Properties, estimation methods, and applications in medicine and geology', Mathematics 8(9), 1578. DOI: https://doi.org/10.3390/math8091578

Alexander, C., Cordeiro, G. M., Ortega, E. M. M. & Sarabia, J. M. (2012), 'Generalized beta-generated distributions', Computational Statistics & Data Analysis 56(6), 1880-1897. DOI: https://doi.org/10.1016/j.csda.2011.11.015

Alizadeh, M., Emadi, M., Doostparast, M., Cordeiro, G. M., Ortega, E. M. M. & Pescim, R. R. (2015), 'A new family of distributions: the Kumaraswamy odd log-logistic, properties and applications', Hacettepe Journal of Mathematics and Statistics 44(6), 1491-1512.

Alizadeh, M., Tahir, M. H., Cordeiro, G. M., Mansoor, M., Zubair, M. & Hamedani, G. G. (2015), 'The Kumaraswamy marshal-Olkin family of distributions', Journal of the Egyptian Mathematical Society 23(3), 546-557. DOI: https://doi.org/10.1016/j.joems.2014.12.002

Alzaghal, A., Famoye, F. & Lee, C. (2013), 'Exponentiated T-X family of distributions with some applications', International Journal of Statistics and Probability 2(3), 31-49. DOI: https://doi.org/10.5539/ijsp.v2n3p31

Barreto-Souza, W., Lemonte, A. & M., C. G. (2013), 'Exponentiated TX family of distributions with some applications', Anais da Academia Brasileira de Ciências 85, 3-21. DOI: https://doi.org/10.1590/S0001-37652013000100002

Bourguignon, M., Silva, R. B. & Cordeiro, G. M. (2014), 'The Weibull-G family of probability distributions', Journal of Data Science 12(1), 53-68. DOI: https://doi.org/10.6339/JDS.201401_12(1).0004

Chambers, J., Cleveland, W., Kleiner, B. & Tukey, J. (1983), Graphical methods for data analysis, Chapman & Hall, London.

Chen, G. & Balakrishnan, N. (1995), 'A general purpose approximate goodnessof-fit test', Journal of Quality Technology 27(2), 154-161. DOI: https://doi.org/10.1080/00224065.1995.11979578

Chipepa, F., Oluyede, B. & Makubate, B. (2019), 'A new generalized family of odd Lindley-G distributions with application', International Journal of Statistics and Probability 8(6), 1-22. DOI: https://doi.org/10.5539/ijsp.v8n6p1

Chipepa, F., Oluyede, B. & Makubate, B. (2020), 'The Topp-Leone-Marshall-Olkin-G family of distributions with applications', International Journal of Statistics and Probability 9(4), 15-32. DOI: https://doi.org/10.5539/ijsp.v9n4p15

Cordeiro, G. M., Ortega, E. M. M. & da Cunha, D. C. C. (2013), 'The exponentiated generalized class of distributions', Journal of Data Science 11(1), 1-27. DOI: https://doi.org/10.6339/JDS.201301_11(1).0001

Cordeiro, G. M., Ortega, E. M. M., Popovi¢, B. V. & Pescim, R. R. (2014), 'The Lomax generator of distributions: properties, minification process and regression model', Applied Mathematics and Computation 247, 465-486. DOI: https://doi.org/10.1016/j.amc.2014.09.004

Cordeiro, G. M., Ortega, E. M. & Nadarajah, S. (2010), 'The Kumaraswamy Weibull distribution with application to failure data', Journal of the Franklin Institute 347(8), 1399-1429. DOI: https://doi.org/10.1016/j.jfranklin.2010.06.010

da Silva, R. V., Gomes-Silva, F., Ramos, M. W. A. & Cordeiro, G. M. (2015), 'The exponentiated Burr XII Poisson distribution with application to lifetime data', International Journal of Statistics and Probability 4(4), 112. DOI: https://doi.org/10.5539/ijsp.v4n4p112

Doostmoradi, A., Zadkarami, M. R. & Roshani Sheykhabad, A. (2014), 'A new modified Weibull distribution and its applications', Journal of Statistical Research of Iran 11(1), 97-118. DOI: https://doi.org/10.18869/acadpub.jsri.11.1.97

Eugene, N., Lee, C. & Famoye, F. (2002), 'Beta-normal distribution and its applications', Communications in Statistics-Theory and methods 31(4), 497-512. DOI: https://doi.org/10.1081/STA-120003130

Gradshteyn, I. S. & Ryzhik, I. M. (2000), Table of integrals, series and products, Academic Press, San Diego.

Hosseini, B., Afshari, M. & Alizadeh, M. (2018), 'The generalized odd gamma-G family of distributions: properties and applications', Austrian Journal of Statistics 47(2), 69-89. DOI: https://doi.org/10.17713/ajs.v47i2.580

Korkmaz, M. C., Yousof, H. M. & Hamedani, G. G. (2018), 'The exponential Lindley odd log-logistic-G family: properties, characterizations and applications', Journal of Statistical Theory and Applications 17(3), 554-571. DOI: https://doi.org/10.2991/jsta.2018.17.3.10

Lee, C., Famoye, F. & Olumolade, O. (2007), 'Beta-Weibull distribution: some properties and applications', Journal of Modern Applied Statistical Methods 6(1), 173-186. DOI: https://doi.org/10.22237/jmasm/1177992960

Mol, S., Ozden, O. & Karakulak, S. (2012), 'Levels of selected metals in albacore (Thunnus alalunga, Bonnaterre, 1788) from the Eastern Mediterranean', Journal of Aquatic Food Product Technology 21(2), 111-117. DOI: https://doi.org/10.1080/10498850.2011.586489

Murthy, D. P., Xie, M. & Jiang, R. (2004), Weibull models, Vol. 505, John Wiley & Sons.

Nadarajah, S. & Kotz, S. (2006), 'The beta exponential distribution', Reliability engineering & System Safety 91(6), 689-697. DOI: https://doi.org/10.1016/j.ress.2005.05.008

Nikulin, M. & Haghighi, F. (2009), 'On the power generalized family : model for cancer censored data', Metron-International Journal of Statistics 67(1), 75-86.

Oluyede, B. O., Huang, S. & Yang, T. (2015), 'A new class of generalized modified Weibull distribution with applications', Austrian Journal of Statistics 44(3), 45-68. DOI: https://doi.org/10.17713/ajs.v44i3.36

Oluyede, B. O. & Yang, T. (2015), 'A new class of generalized Lindley distribution with applications', Journal of Statistical Computation and Simulation 85(10), 2072-2100. DOI: https://doi.org/10.1080/00949655.2014.917308

Péna-Ramirez, F. A., Guerra, R. R., Cordeiro, G. M. & Marinho, P. R. D. (2018), 'The exponentiated power generalized Weibull distribution', Annals of Brazilian Academy of Sciences 90(3), 2553-2577. DOI: https://doi.org/10.1590/0001-3765201820170423

Peter, P. O., Oluyede, B., Bindele, H. F., Ndwapi, N. & Mabikwa, O. (2021), 'The gamma odd Burr III-G family of distributions: model, properties and applications', Revista Colombiana de Estadística 44(2), 331-368. DOI: https://doi.org/10.15446/rce.v44n2.89320

Rényi, A. (1961), On measures of entropy and information, in 'Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, Volume 1: Contributions to the Theory of Statistics', University of California Press, pp. 547-561.

Teamah, A. A. M., Elbanna, A. A. & Gemeay, A. M. (2021), 'Heavy-tailed loglogistic distribution: properties, risk measures and applications', Statistics, Optimization & Information Computing 9(4), 910-941. DOI: https://doi.org/10.19139/soic-2310-5070-1220

How to Cite

APA

Oluyede, B. and Warahena Liyanage, G. (2023). The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications. Revista Colombiana de Estadística, 46(1), 1–44. https://doi.org/10.15446/rce.v45n2.100483

ACM

[1]
Oluyede, B. and Warahena Liyanage, G. 2023. The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications. Revista Colombiana de Estadística. 46, 1 (Jan. 2023), 1–44. DOI:https://doi.org/10.15446/rce.v45n2.100483.

ACS

(1)
Oluyede, B.; Warahena Liyanage, G. The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications. Rev. colomb. estad. 2023, 46, 1-44.

ABNT

OLUYEDE, B.; WARAHENA LIYANAGE, G. The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications. Revista Colombiana de Estadística, [S. l.], v. 46, n. 1, p. 1–44, 2023. DOI: 10.15446/rce.v45n2.100483. Disponível em: https://revistas.unal.edu.co/index.php/estad/article/view/100483. Acesso em: 28 mar. 2025.

Chicago

Oluyede, Broderick, and Gayan Warahena Liyanage. 2023. “The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications”. Revista Colombiana De Estadística 46 (1):1-44. https://doi.org/10.15446/rce.v45n2.100483.

Harvard

Oluyede, B. and Warahena Liyanage, G. (2023) “The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications”, Revista Colombiana de Estadística, 46(1), pp. 1–44. doi: 10.15446/rce.v45n2.100483.

IEEE

[1]
B. Oluyede and G. Warahena Liyanage, “The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications”, Rev. colomb. estad., vol. 46, no. 1, pp. 1–44, Jan. 2023.

MLA

Oluyede, B., and G. Warahena Liyanage. “The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications”. Revista Colombiana de Estadística, vol. 46, no. 1, Jan. 2023, pp. 1-44, doi:10.15446/rce.v45n2.100483.

Turabian

Oluyede, Broderick, and Gayan Warahena Liyanage. “The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications”. Revista Colombiana de Estadística 46, no. 1 (January 18, 2023): 1–44. Accessed March 28, 2025. https://revistas.unal.edu.co/index.php/estad/article/view/100483.

Vancouver

1.
Oluyede B, Warahena Liyanage G. The Gamma Odd Weibull Generalized-G Family of Distributions: Properties and Applications. Rev. colomb. estad. [Internet]. 2023 Jan. 18 [cited 2025 Mar. 28];46(1):1-44. Available from: https://revistas.unal.edu.co/index.php/estad/article/view/100483

Download Citation

CrossRef Cited-by

CrossRef citations5

1. Najwan Alsadat. (2024). An innovative trigonometric technique for producing a new range of distributions: Implementations in the medical fields. Alexandria Engineering Journal, 108, p.717. https://doi.org/10.1016/j.aej.2024.09.026.

2. Eman A. Eldessouky, Osama H. Mahmoud Hassan, Mohammed Elgarhy, Eid A. A. Hassan, Ibrahim Elbatal, Ehab M. Almetwally. (2023). A New Extension of the Kumaraswamy Exponential Model with Modeling of Food Chain Data. Axioms, 12(4), p.379. https://doi.org/10.3390/axioms12040379.

3. Huda M. Alshanbari, Zubair Ahmad, Abd Al-Aziz Hosni El-Bagoury, Omalsad Hamood Odhah, Gadde Srinivasa Rao. (2024). A New Modification of the Weibull Distribution: Model, Theory, and Analyzing Engineering Data Sets. Symmetry, 16(5), p.611. https://doi.org/10.3390/sym16050611.

4. Broderick Oluyede, Thatayaone Moakofi, Fastel Chipepa, Divine Wanduku. (2024). Applied Mathematical Analysis and Computations II. Springer Proceedings in Mathematics & Statistics. 472, p.181. https://doi.org/10.1007/978-3-031-69710-4_8.

5. Fernando Arturo Peña Ramírez, Renata Guerra, Gauss Cordeiro. (2023). A New Nadarajah-Haghighi Generalization with Five Different Shapes for the Hazard Function. Revista Colombiana de Estadística, 46(2), p.93. https://doi.org/10.15446/rce.v46n2.103412.

Dimensions

PlumX

  • Citations
  • Scopus - Citation Indexes: 5

Article abstract page views

363

Downloads